# SDR USAA000238

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Part time: 23,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CRACKED 2 INCHES BY 4 INCHES, BS 377.7 AND LBL 45 FUSELAGE.  REPLACED CORRODED SECTION OF SEAT TRACK PER SRM 51-10-00.  (M)
